| Model Number |
SY60WF |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implant procedure, there was a scratch on the lens.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
Correction information was provided in a.1., a.2., a.3.A., b.5., d.10 and h.6.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received and stated, the lens was explanted from the patient right eye and a backup lens was implanted to complete the procedure on the same day.There was no patient harm.